Skip to main content

Composition algebras and PG(m, 2)

Gordon, Neil A.; Jarvis, Trevor M.; Maks, Johannes G.; Shaw, Ron

Authors

Trevor M. Jarvis

Johannes G. Maks

Ron Shaw



Journal Article Type Article
Publication Date 1994-11
Journal Journal of Geometry
Print ISSN 0047-2468
Electronic ISSN 1420-8997
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 51
Issue 1-2
Pages 50-59
APA6 Citation Gordon, N. A., Jarvis, T. M., Maks, J. G., & Shaw, R. (1994). Composition algebras and PG(m, 2). Journal of Geometry, 51(1-2), 50-59. https://doi.org/10.1007/bf01226856
DOI https://doi.org/10.1007/bf01226856
Keywords Geometry and Topology
;